Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 128, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 22, 2007, 10:53 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2007, 10:53 PM MDT (04:53 UTC)
- Expired
- Aug 23, 2007, 12:00 AM MDT
- In force
- 67 min
- Issued by
- NWS Cheyenne, WY
- Area
- Counties, with a storm outline in the text
Counties Box Butte County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 160 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 2736 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KCYS 230453
SVRCYS
NEC013-123-230600-
/O.NEW.KCYS.SV.W.0128.070823T0453Z-070823T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1053 PM MDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF
NEBRASKA...
MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL MIDNIGHT MDT
* AT 1052 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF PERRIN TO
CHIMNEY ROCK TO 16 MILES SOUTHWEST OF REDINGTON...OR ALONG A LINE
EXTENDING FROM 21 MILES EAST OF SCOTTSBLUFF TO 23 MILES SOUTHEAST
OF SCOTTSBLUFF TO 15 MILES NORTHEAST OF KIMBALL...AND MOVING EAST
AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ANGORA BY 1105 PM MDT...
BONNER...BRICKER LAKES AND BRIDGEPORT BY 1110 PM MDT...
MUD SPRINGS AND PETERSON LAKE BY 1120 PM MDT...
BOX LAKE BY 1125 PM MDT...
RUSH LAKE AND KLEMAN LAKE BY 1130 PM MDT...
MCCARTHY LAKE BY 1135 PM MDT...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4199 10335 4167 10336 4145 10336 4144 10263
4167 10265 4200 10270
$$
RUBIN4 follow-up statements
000
WWUS55 KCYS 230455
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 PM MDT WED AUG 22 2007
NEC013-230505-
/O.CAN.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
BOX BUTTE NE-
1055 PM MDT WED AUG 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR BOX BUTTE COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4197 10335 4167 10336 4145 10336 4144 10263
4167 10265 4197 10269
$$
NEC123-230600-
/O.CON.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
MORRILL NE-
1055 PM MDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR MORRILL COUNTY...
AT 1052 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF ANGORA
TO CHIMNEY ROCK TO BRICKER LAKES...OR ALONG A LINE EXTENDING FROM 21
MILES SOUTHWEST OF ALLIANCE TO 20 MILES SOUTHEAST OF SCOTTSBLUFF TO
28 MILES SOUTH OF ALLIANCE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BROADWATER BY 1105 PM MDT...
ANGORA BY 1110 PM MDT...
BONNER BY 1115 PM MDT...
PETERSON LAKE AND BOX LAKE BY 1130 PM MDT...
RUSH LAKE BY 1135 PM MDT...
ROACH LAKE...MCCARTHY LAKE...KLEMAN LAKE AND GRUBNY LAKE BY 1140 PM
MDT...
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4197 10335 4167 10336 4145 10336 4144 10263
4167 10265 4197 10269
$$
RUBIN000
WWUS55 KCYS 230508
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1108 PM MDT WED AUG 22 2007
NEC123-230600-
/O.CON.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
MORRILL NE-
1108 PM MDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR MORRILL COUNTY...
AT 1104 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GRUBNY LAKE TO BRICKER LAKES
TO 12 MILES SOUTH OF REDINGTON...OR ALONG A LINE EXTENDING FROM 13
MILES SOUTHEAST OF ALLIANCE TO 31 MILES SOUTH OF ALLIANCE TO 23 MILES
NORTHEAST OF KIMBALL...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MUD SPRINGS AND ROACH LAKE BY 1115 PM MDT...
BROADWATER BY 1120 PM MDT...
CAMP LAKE BY 1125 PM MDT...
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4197 10335 4167 10336 4145 10336 4144 10263
4145 10264 4197 10269
$$
RUBIN000
WWUS55 KCYS 230537
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1136 PM MDT WED AUG 22 2007
NEC123-230600-
/O.CON.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
MORRILL NE-
1136 PM MDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR EASTERN MORRILL COUNTY...
AT 1134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF STORM LAKE
TO 8 MILES SOUTHEAST OF ROACH LAKE TO CAMP LAKE...OR ALONG A LINE
EXTENDING FROM 21 MILES SOUTHEAST OF ALLIANCE TO 25 MILES NORTHWEST
OF OSHKOSH TO 22 MILES NORTH OF SIDNEY...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHEASTERN MORRILL COUNTY AT 1150 PM MDT
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4197 10280 4166 10297 4144 10298 4144 10263
4145 10264 4197 10269
$$
RUBIN000
WWUS55 KCYS 230557
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1157 PM MDT WED AUG 22 2007
NEC123-230604-
/O.EXP.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
MORRILL NE-
1157 PM MDT WED AUG 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORRILL COUNTY EXPIRES
AT MIDNIGHT MDT...
THE STORM HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4197 10280 4166 10297 4144 10298 4144 10263
4145 10264 4197 10269
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:21 PM MDT, 7 hours 32 minutes earlier.
Area forecast discussion, Aug 22, 3:21 PM MDT, 7 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 321 PM MDT WED AUG 22 2007 .SHORT TERM...THROUGH FRI. WEST SOUTHWESTERLY FLOW ALOFT TONIGHT WILL BECOME MORE CYCLONIC AND VEER THU AND THU NIGHT IN RESPONSE TO AN UPPER TROUGH MOVING OVER THE REGION. FLOW ALOFT FRI WILL BE FROM THE NORTHWEST. AT THE SURFACE...THE THREAT OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THIS EVENING FROM THE LARAMIE RANGE EASTWARD. SUFFICIENT INSTABILITY...MOISTURE AND SHEAR EXIST TO WARRANT A CHANCE OF MARGINALLY SEVERE THUNDERSTORMS. IN FACT...EXPECT A CHANCE OF THUNDERSTORMS TO CONTINUE OVERNIGHT TONIGHT. THU SURFACE HIGH PRESSURE WILL MOVE SOUTHWARD OVER THE FORECAST AREA. THU WILL BE COOLER WITH A CONTINUED CHANCE OF RAIN AS MOIST LOW LEVEL UPSLOPE FLOW KEEPS PLENTY OF CLOUDS IN THE AREA. FRI WILL REMAIN ON THE COOL SIDE ALTHOUGH AFTERNOON TEMPERATURES SHOULD BEGIN TO REBOUND A BIT AS HEIGHTS AND THICKNESS VALUES BEGIN TO INCREASE. CHANCE OF RAIN WILL PERSIST FRI ALTHOUGH THE AIRMASS SHOULD BEGIN TO DRY SOMEWHAT FROM WEST TO EAST FRI AFTERNOON. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY NIGHT. AS THE SHORT WAVE MOVES EAST OF THE CWA...DRY ZONAL FLOW WILL SETUP FOR THE WEEKEND AND DOWNSLOPE EFFECTS WITH LITTLE LOW LEVEL MOISTURE...EXPECT A REBOUND IN COOL TEMPERATURES FROM THURSDAY AND FRIDAY WITH A RETURN TO ABOVE NORMAL READINGS FOR THE WEEKEND. THE NEXT CHANCE FOR PRECIPITATION WILL BE MONDAY THROUGH TUESDAY AS A COLD FRONT SLIPS SOUTH ACROSS THE CWA ON MONDAY...SETTING UP UPSLOPE FLOW WITH INCREASING LOW LEVEL MOISTURE. A SHORT WAVE WILL MOVE EAST FROM THE PACIFIC NORTHWEST AND ACROSS THE NORTHERN ROCKIES MONDAY NIGHT WHICH WILL HELP KEEP ANY PRECIPITATION GOING FOR TUESDAY. RIDGE BUILDS OVER REGION ON WEDNESDAY WITH A RETURN TO DRY CONDITIONS...BARRING AFTERNOON CONVECTION OVER THE HIGHER TERRAIN. && .AVIATION...EXPECT SOME SHOWERS AND STORMS THIS AFTERNOON THROUGH TONIGHT AS MOIST SURFACE UPSLOPE COMBINES WITH UPPER SHORTWAVE ENERGY TO TRIGGER SOME CONVECTION. LOCALIZED MVFR CONDITIONS WILL BE POSSIBLE WITH THE STRONGEST STORMS. SOME MVFR CEILINGS ARE EXPECTED TO DEVELOP TONIGHT...WITH SOME IFR OR LOWER CEILINGS EAST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...JR LONG TERM....EISE
Hazardous weather outlook, Aug 22, 10:55 AM MDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MDT WED AUG 22 2007 NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-231200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1055 AM MDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AS WELL AS WIND GUSTS OVER 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061>063-065-231200- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- 1055 AM MDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Aug 22, 7:37 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
737 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 15 S BUSHNELL 41.01N 103.89W
08/22/2007 E1.75 INCH KIMBALL NE NWS EMPLOYEE
SOME HAIL STONES TO 21/4 INCH.
0710 PM TSTM WND GST 12 NW DOUGLAS 42.88N 105.56W
08/22/2007 E60 MPH CONVERSE WY TRAINED SPOTTER
DIME SIZED HAIL ALSO
0713 PM HAIL 14 SE BUSHNELL 41.09N 103.70W
08/22/2007 E0.75 INCH KIMBALL NE TRAINED SPOTTER
HEAVY RAIN
0716 PM HAIL 15 SW KIMBALL 41.08N 103.86W
08/22/2007 M0.88 INCH KIMBALL NE TRAINED SPOTTER
ONE HALF INCH OF RAIN.
&&
BCHAPMANSpecial weather statement, Aug 22, 8:34 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 834 PM MDT WED AUG 22 2007 WYZ067>069-230345- PLATTE-GOSHEN-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY...TORRINGTON... CHEYENNE 834 PM MDT WED AUG 22 2007 ...MORE LINES OF THUNDERSTORMS MOVING ACROSS SOUTHEAST WYOMING... THUNDERSTORMS HAVE BEEN RAPIDLY DEVELOPING OVER PLATTE COUNTY AND THE NORTHWEST PART OF LARAMIE COUNTY SINCE 815 PM MDT. THESE STORMS WILL AFFECT MOST OF PLATTE AND GOSHEN COUNTIES AND THE NORTHWEST HALF OF LARAMIE COUNTY THROUGH 940 PM. HEAVY RAIN OVER AN INCH... GUSTY WINDS NEAR 50 MPH AND DEADLY LIGHTNING WILL ACCOMPANY THESE THUNDERSTORMS AS THEY MOVE EAST AT 30 MPH. SMALL HAIL IS ALSO LIKELY WITH A FEW OF THE THUNDERSTORMS. JLH
Local storm report, Aug 22, 8:50 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
850 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST LANCE CREEK 43.02N 104.64W
08/22/2007 E50 MPH NIOBRARA WY TRAINED SPOTTER
3/4 TO 1 INCH RAIN PEA SIZED HAIL.
0755 PM TSTM WND GST 11 NE LANCE CREEK 43.13N 104.49W
08/22/2007 E50 MPH NIOBRARA WY TRAINED SPOTTER
POSSIBLY 60 MPH GUST
0812 PM TSTM WND GST 32 NNE LUSK 43.19N 104.21W
08/22/2007 E70 MPH NIOBRARA WY TRAINED SPOTTER
WIND GUST OF 60 TO 70 PMH. HEAVY RAIN.
&&
BCHAPMANLocal storm report, Aug 22, 10:31 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1031 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 4 E CHUGWATER 41.76N 104.74W
08/22/2007 E54 MPH PLATTE WY TRAINED SPOTTER
1005 PM HAIL 9 S CHEYENNE 41.02N 104.79W
08/22/2007 E0.75 INCH LARAMIE WY PUBLIC
1009 PM HAIL 4 W CHEYENNE 41.15N 104.87W
08/22/2007 E1.00 INCH LARAMIE WY TRAINED SPOTTER
0845 PM HAIL 1 N FEDERAL 41.28N 105.10W
08/22/2007 E0.88 INCH LARAMIE WY TRAINED SPOTTER
0848 PM HAIL 11 SE HORSE CREEK 41.30N 105.03W
08/22/2007 E1.00 INCH LARAMIE WY TRAINED SPOTTER
0851 PM HAIL 2 E CARPENTER 41.03N 104.30W
08/22/2007 E1.00 INCH LARAMIE WY TRAINED SPOTTER
0853 PM HAIL 12 SSE HORSE CREEK 41.25N 105.09W
08/22/2007 E0.75 INCH LARAMIE WY PUBLIC
0922 PM HAIL 4 N CHEYENNE 41.20N 104.79W
08/22/2007 M1.00 INCH LARAMIE WY TRAINED SPOTTER
0924 PM HAIL CHEYENNE 41.15N 104.79W
08/22/2007 E0.88 INCH LARAMIE WY PUBLIC
NUMEROUS REPORTS OF HAIL FROM 14 INCH TO ONE INCH AROUND
THE CITY. ALSO MANY REPORTS OF MINOR STREET FLOODING.
1030 PM HEAVY RAIN CHUGWATER 41.76N 104.82W
08/22/2007 M1.23 INCH PLATTE WY CO-OP OBSERVER
&&
BCHAPMANLocal storm report, Aug 22, 10:33 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1033 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND GST CHADRON 42.83N 103.00W
08/22/2007 M71 MPH DAWES NE ASOS
0953 PM TSTM WND GST CHADRON 42.83N 103.00W
08/22/2007 M70 MPH DAWES NE ASOS
&&
BCHAPMANLocal storm report, Aug 22, 10:37 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1037 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL CHEYENNE 41.15N 104.79W
08/22/2007 E0.88 INCH LARAMIE WY PUBLIC
NUMEROUS REPORTS OF HAIL FROM ONE QUATER INCH TO ONE INCH
AROUND THE CITY. ALSO MANY REPORTS OF MINOR STREET
FLOODING.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:04 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 41 min |
| Aug 22, 9:32 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 28 min |
| Aug 22, 9:35 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 55 min |
| Aug 22, 9:57 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 63 min |
| Aug 22, 10:33 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 57 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.